DOI 10.1097/rhu.0b013e3181639aaa
Methylphenidate and dextroamphetamine-induced peripheral vasculopathy.
Аннотация
Methylphenidate and dextroamphetamine are central nervous system stimulants used in the treatment of attention deficit hyperactivity disorders in children. These medications have been associated with cerebral arteritis, renal necrotizing vasculitis, and systemic and pulmonary hypertension. We report 4 patients, 2 on methylphenidate and 2 on dextroamphetamine who presented with acral cyanosis, livedo reticularis, or Raynaud phenomenon. Two patients were found to have a positive ANA at low titers, 1 of whom had histopathologic evidence of stratum malgiphian necrosis with perivascular lymphocytic infiltration on skin biopsy. Two had positive antihistone antibodies. One patient improved after withdrawal of dextroamphetamine; others had worsening of their symptoms on higher doses of medications. These cases indicate the potential for development of acral cyanosis, livedo reticularis, or Raynaud symptoms with these medications and their potential contribution to a vasculopathy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.